About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 404781, 8 pages
http://dx.doi.org/10.1155/2014/404781
Research Article

The Cauchy Problem for a Fifth-Order Dispersive Equation

College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China

Received 21 January 2014; Accepted 8 February 2014; Published 27 March 2014

Academic Editor: Changsen Yang

Copyright © 2014 Hongjun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjun Wang, Yongqi Liu, and Yongqiang Chen, “The Cauchy Problem for a Fifth-Order Dispersive Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 404781, 8 pages, 2014. doi:10.1155/2014/404781